Skip to Content

User Reviews for Omnipaque 350

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care. Learn more about Omnipaque 350.

Filter by:
Condition Avg. Ratings Reviews Compare
Body Imaging
7.0
   
1 review 17 medications

Reviews for Omnipaque 350

For Body Imaging "Had a precautionary CT scan on my chest several days after hip surgery and after experiencing some pain in my chest. The contrast agent used was Omnipaque 350. About 8 hours later when lying down in bed I felt itching on my back which persisted into the night. On inspection I could see that a hives type rash had formed between my shoulder blades. This gradually subsided over about 10 days. Note that the scan showed up a small infection for which I was prescribed a penicillin antibiotic. I took this about 3 hours before the rash appeared so my doctor changed the antibiotic as a precaution in case that caused the rash. I have never been allergic to penicillin so in my mind the Omnipaque remains the culprit"

   
7.0

Pete, UK August 24, 2016

1 users found this comment helpful.
Did you? Yes  No  |  Report inappropriate

Hide